# SDR REXA2016011300100

- Difficulty date: January 13, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 18,101 hours, 17,544 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ASSIST MOTOR, LOWER BRACKET IN THE OPEN POSITION IS CRACKED.  R & R CRACKED PAX DOOR MOTOR BRACKET 601R317745-7 IAW SRM 51-42-06 & 51-77-00.
